# SDR DALA13070873232

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT, Y765 AFT PAX CABIN FLOOR STRUCTURE LOCATED BETWEEN FR 66+5" TO FR 70.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D534-72000 AND D534-72093.
